×

Young diagrams and determinantal varieties. (English) Zbl 0435.14015


MSC:

14M12 Determinantal varieties
13A15 Ideals and multiplicative ideal theory in commutative rings
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Abeasis, S., Del Fra, A.: Young diagrams and ideals of Pfaffians, Preprint, Univ. di Roma 1979 · Zbl 0444.20037
[2] Achilles, R., Schenzel, P., Vogel, W.: Bemerkung über normale Flachheit und normale Torsionsfreiheit und Anwendungen. Period. Math. Hungar. in press (1979) · Zbl 0431.13007
[3] Akin, C., Buchsbaum, D.A., Weyman, J.: Preprint, Brandeis University, 1979
[4] Capelli, A.; Pellerano, Lezioni sulla Teoria delle forme algebriche (1902), Napoli: Libr. Sc., Napoli · JFM 33.0126.01
[5] DeConcini, C.: Symplectic standard tableaux. Adv. in Math. in press (1979) · Zbl 0424.14018
[6] DeConcini, C.; Procesi, C., A characteristic-free approach to invariant theory, Advances in Math., 21, 330-354 (1976) · Zbl 0347.20025 · doi:10.1016/S0001-8708(76)80003-5
[7] DeConcini, C., Eisenbud, D., Procesi, C.: On Algebras with straightening laws. (1979)
[8] Deruyts, J.: Essai d’une Théorie génerale des formes algébriques, Bruxelles 1891 · JFM 23.0106.01
[9] Doubillet, P.; Rota, G.-C.; Stein, J., Foundations of Combinatorics IX: Combinatorial methods in Invariant Theory, Studies in Appl. Math., 53, 185-216 (1974) · Zbl 0426.05009
[10] Eagon, J.; Hochster, M., Cohen-Macaulay Rings, Invariant Theory, and the Generic Perfection of Determinantal Loci, Am. J. Math., 43, 1020-1058 (1971) · Zbl 0244.13012
[11] Eisenbud, D., Hochster, M.: A Nullstellensatz with Nilpotents, and Zariski’s Main Lemma on Holomorphic Functions. J. Alg. in press (1979) · Zbl 0417.14001
[12] Gerstenhaber, M., On Dominance and varieties of commuting matrices, Annals of Math., 73, 324-348 (1961) · Zbl 0168.28201 · doi:10.2307/1970336
[13] Hardy, G. H.; Littlewood, J. E.; Pólya, G., Inequalities (1967), Cambridge, England: Cambridge University Press, Cambridge, England
[14] Hochster, M., Criteria for Equality of ordinary and symbolic powers of primes, Math. Z., 133, 53-65 (1973) · Zbl 0251.13012 · doi:10.1007/BF01226242
[15] Hochster, M., Grassmannians and their Schubert Cycles are Arithmetically Cohen-Macaulay, J. Alg., 25, 40-57 (1973) · Zbl 0256.14024 · doi:10.1016/0021-8693(73)90074-4
[16] Hodge, W. V.D., Some enumerative results in the theory of forms, Proc. Camb. Phil. Soc., 39, 22-30 (1943) · Zbl 0060.04107 · doi:10.1017/S0305004100017631
[17] Huneke, C.: Thesis, Yale University 1978
[18] Igusa, J., On the arithmetic normality of the Grassmann variety, Proc. Nat. Acad. Sci. U.S.A., 40, 309-313 (1954) · Zbl 0055.39002 · doi:10.1073/pnas.40.5.309
[19] Kempf, G., On the geometry of a theorem of Riemann, Annals of Math., 98, 178-185 (1973) · Zbl 0275.14023 · doi:10.2307/1970910
[20] Kung, J. P.S.; Rota, G.-C., Invariant Theory, Young Bitableaux, and Combinatorics, Adv. in Math., 27, 63-92 (1978) · Zbl 0373.05010 · doi:10.1016/0001-8708(78)90077-4
[21] Lakshmibai, V.; Seshadri, C. S., Geometry ofG/P, II: The work of DeConcini and Procesi and the basic conjectures, Proc. Ind. Acad. Sci., 87, 1-54 (1978) · Zbl 0447.14011 · doi:10.1007/BF02854528
[22] Lakshmibai, V., Musili, C., Seshadri, C.S.: Geometry ofG/P, III, IV, and V in press (1979) · Zbl 0447.14013
[23] Lascoux, A.: Thèse, Paris: Ecole Polytechnique 1977
[24] Lejeune, M., Teissier, B.: Cloture Integrale des Ideaux et Equisingularite, Ch. 1., in Seminaire Lejeune-Teissier, University of Grenoble 1974
[25] Musili, C., Postulation Formula for Schubert varieties, J. Ind. Math. Soc., 36, 143-171 (1972) · Zbl 0277.14021
[26] Robbiano, L.: Preprint on Determinantal Ideals
[27] Seshadri, C.S.: Geometry ofG/P I: Preprint available from Tata Institute of Fundamental Research, Bombay
[28] Schur, I.: Dissertation, Berlin 1901
[29] Towber, J., Two new functors from modules to algebras, J. Alg., 47, 80-104 (1977) · Zbl 0358.15033 · doi:10.1016/0021-8693(77)90211-3
[30] Trung, Ngo Viet, On the symbolic powers of determinantal ideas, J. Alg., 38, 361-369 (1979) · Zbl 0432.13002 · doi:10.1016/0021-8693(79)90167-4
[31] Weyl, H., The Classical Groups (1946), Princeton, New Jersey: Princeton University Press, Princeton, New Jersey · Zbl 1024.20502
[32] Young, A.: On Quantitative Substitutional Analysis, III, Proc. Lond. Math. Soc. pp. 255-292 (1928) · JFM 54.0150.01
[33] Zariski, O.; Samuel, P., Commutative Algebra, Vol. II (1960), New York: W. Van Nostrand Co., New York · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.